| Catalog Number |
368056 |
| Medical Device Problem Codes |
Delivered as Unsterile Product (1421); Component Missing (2306)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/23/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The awareness date has been used for this field.Bd had not received samples, but photos were provided by the customer facility for investigation.The photos were evaluated and the customer's indicated failure mode with the incident lot was observed.A review of the manufacturing records was completed for the incident lot and no issues were identified.
Event or Problem Description
It was reported that bd vacutainer® pst¿ gel and lithium heparinn (lh) blood collection tubes had missing stoppers.No serious injury or medical intervention reported.